MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER

NIPRO MEDICAL INDUSTRIES (NMI) NIPRO LUER ADAPTER
Model Number LM+20G-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts made to obtain samples; customer responded stating that did not have any samples available.
 
Event or Problem Description
The reporter noted the following: "a clinical manager reported to fresenius medical care via email that a patient care technician used the luer adapter (luer adapter, 20gx3/4 1bx/100ea) in patient cvc with vacutainer to draw hg.Upon removal, the adapter broke off in the cvc arterial limb and was unable to be removed.The patient was sent out to access center for cvc exchange." no injury to patient, but did have to receive surgical replacement of cvc due to incident.Patient returned to clinic same day and received full dialysis treatment after cvc procedure.

Brand Name
NIPRO LUER ADAPTER
Common Device Name
LUER ADAPTER
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
MDR Report Key20875413
Report Number1056186-2024-00029
Device Sequence Number7804736
Product Code FMI
UDI-Device Identifier10383790002391
UDI-Public10383790002391
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2024
Report Date (Section F) 12/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLM+20G-1M
Device Lot Number22J14B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/19/2024
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/08/2024